# SDR IPXA2020111862547

- Difficulty date: November 3, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C AFT CARGO RT VERTICAL STIFFENER 31" FROM CENTER LINE AT STA 1841 IS CRACKED.  REMOVED AND REPLACED CRACKED RT VERTICAL STIFFENER 31" FROM CENTER LINE AT STA 1841, IAW MD-11 SRM 51-33-01. (MINOR)
